# SDR HNAA0100030

- Difficulty date: May 18, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 5,003 hours, 5,712 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 0440
- Condition: Defective
- Location: Cargo Bay
- Part time: 4,925 hours, 5,626 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 BAG BAY SMOKE DETECTOR LIGHT ILLUMINATED IN FLIGHT.  REPLACED NR 1 BAG BAY SMOKE DETECTOR.
